Cholesterol Lowering Drugs Cause Erectile Dysfunction As One Of The Side-Effects

(Last Updated On: December 4, 2016)

Here’s a clip from the pilot “Dying by the Mouthful, Is Your Food Killing You?” where Dr. Raymond Bisesi discusses one of the root causes for erectile dysfunction especially in people who are taking cholesterol-lowering drugs known as statin drugs.

Cholesterol is the building block of testosterone, and according to him big pharma blame cholesterol for heart causing heart disease, but in fact, it’s the complete opposite.

If the video above seems to be short and doesn’t explained the details, then let’s listen to what this another researcher from MIT in the person of Dr. Stephanie Seneff, MIT senior research scientist interviewed by Dr. Mercola, founder of mercola.com.

Plus, another interview with Dr. Seneff focusing on topic about Cholesterol Sulfate, which is very important topic to know specially to those people who are on statin drugs.

I’m hoping you’ve watched all the videos above so as to make sense and might encourage you to take a closer look on statin drugs.

This is important because this website is promoting a sexual health device, a penis pump, which is Penomet. Now, it’s vital to know how to use the pump effectively as an erection aid device.

If you’re taking any medication like a cholesterol-lowering drug, your effort of gaining back harder erections might just be in vain if the necessary elements are missing like cholesterol.

Leave a Comment

Start typing and press Enter to search

Health Self-EducationErectile Dysfunction